# SDR ABXA010773

- Difficulty date: February 27, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 49144131AX
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT DOOR PAN STIFFENER ANGLES ON OUTER PAN CRACKED 5 INCHES. REPLACED STOPS IAW DC-9 SRM 51-30-2 AND 51-30-5.
